Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 367036, 9 pages
http://dx.doi.org/10.1155/2015/367036
Research Article

FFT Bifurcation Analysis of Routes to Chaos via Quasiperiodic Solutions

Division of Dynamics, Lodz University of Technology, Stefanowskiego 1/15, 90-924 Lodz, Poland

Received 5 August 2015; Revised 25 October 2015; Accepted 1 December 2015

Academic Editor: Jonathan N. Blakely

Copyright © 2015 L. Borkowski and A. Stefanski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Borkowski and A. Stefanski, “FFT Bifurcation Analysis of Routes to Chaos via Quasiperiodic Solutions,” Mathematical Problems in Engineering, vol. 2015, Article ID 367036, 9 pages, 2015. https://doi.org/10.1155/2015/367036.